# SDR 02FDEA00857

- Difficulty date: November 10, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727-200
- Aircraft serial: 21626
- Aircraft time: 46,068 hours, 27,131 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SURFACE OF FLOORBEAM AT BS 328, LBL 3, WL 208.  REMOVED CORROSION  FOUND TO BE OUT OF LIMITS CUT OUT DAMAGE AREA.  FABRICATED REPAIR ANGLES, AND FILLERS, & INSTALLED IAW SRM 51-30-2, 51-30-5, 51-30-8.
